# SDR MWEA030141

- Difficulty date: March 24, 2003
- Submitted: March 24, 2003
- Operation: Air carrier
- Aircraft: N806ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48032
- Aircraft time: 39,644 hours, 42,318 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593056675
- Condition: Corroded
- Location: Sta 1265
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

# 1&2 SEAT TRACK HAS CORROSION AT FRAME STATION 1265.  --  BLENDED SEAT TRACK, LOCATED,DRILLED AND INSTALLED REPAIR.
